Ghaani Farashahi, A orcid.org/0000-0003-1580-512X (2017) Square-integrability of metaplectic wave-packet representations onL2(R). Journal of Mathematical Analysis and Applications, 449 (1). pp. 769-792. ISSN 0022-247X
Abstract
This paper presents a systematic study for harmonic analysis of metaplectic wave-packets in L2(R) via group representation theory. The abstract notions of metaplectic wave-packet groups and metaplectic wave-packet representations will be presented and as the main result, we prove an admissibility condition on closed subgroups of the special linear group SL(2,R), which guarantees square integrability of the associated metaplectic wave-packet representation on L2(R). Finally, we present an analytic study of metaplectic wave-packet representations over admissible subgroups of SL(2,R).
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Keywords: | Special linear group SL(2,R); Metaplectic operators; Metaplectic wave-packet group; Metaplectic wave-packet representation; Metaplectic wave-packet transform; Wavelet (Gabor) transform |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 23 Mar 2020 13:34 |
Last Modified: | 23 Mar 2020 13:34 |
Status: | Published |
Publisher: | Elsevier |
Identification Number: | 10.1016/j.jmaa.2016.12.033 |
Related URLs: | |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:158638 |